Track topics on Twitter Track topics that are important to you
|Active ingredients (in each tablet)||Purpose|
|Pseudoephedrine HCl 30mg||Nasal Decongestant|
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. 800-222-1222
|Adults and children 12 years of age and older||2 tablets|
|Children 6 to under 12 years of age||1 tablet|
|Children under 6 years of age||Ask a doctor|
store at controlled room temperature 20°-25°C (68°-77°F)
Magnesium Stearate, Microcrystalline Cellulose, Sodium Starch Glycolate
ALDEX GS™ Tablets
Pernix Therapeutics, LLC
ALDEX GS DMTablets
ALDEX AN Antihistamine (Doxylamine succinate)
Pharmacy is the science and technique of preparing as well as dispensing drugs and medicines. It is a health profession that links health sciences with chemical sciences and aims to ensure the safe and effective use of pharmaceutical drugs. The scope of...
Obstetrics and gynaecology
Fertility Menopause Obstetrics & Gynaecology Osteoporosis Women's Health Obstetrics and gynaecology comprises the care of the pregnant woman, her unborn child and the management of diseases specific to women. Most consultant...
Track and monitor developments in breast cancer research and commercial development. Follow the tabs above to read the latest global news, research, clinical trials on breast cancer and follow companies active in the development of breast cancer tr...